Alert archive / California / Wind Advisories in 2011
Wind Advisory 5, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Feb 7, 2011, 3:20 AM PST. It took effect at Feb 7, 2011, 7:00 PM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2011, 3:20 AM PST (11:20 UTC)
- In effect from
- Feb 7, 2011, 7:00 PM PST
- Expired
- Feb 8, 2011, 7:00 AM PST
- In force
- 12 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
331 WWUS76 KHNX 071120 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 320 AM PST MON FEB 7 2011 ...GUSTY WINDS TONIGHT AND TUESDAY MORNING IN THE KERN COUNTY DESERTS BELOW THE PASSES... .A DRY COLD FRONT WILL MOVE THROUGH THE KERN COUNTY MOUNTAINS AND DESERTS TONIGHT. WINDS FUNNELING THROUGH THE KERN COUNTY MOUNTAIN PASSES WILL BE STRONGEST IN DESERT AREAS IMMEDIATELY BELOW THE PASSES. CAZ098-099-071930- /O.NEW.KHNX.WI.Y.0005.110208T0300Z-110208T1500Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 320 AM PST MON FEB 7 2011 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST TUESDAY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST TUESDAY. * WINDS: SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING: WINDS WILL INCREASE THIS AFTERNOON WITH THE STRONGEST WINDS TONIGHT. WINDS WILL BEGIN TO DIMINISH BY MID MORNING TUESDAY...ALTHOUGH GUSTS UP TO 40 MPH WILL CONTINUE THROUGH THE DAY. * LOCATIONS INCLUDE: MOJAVE...HIGHWAY 14 FROM MOJAVE TO INYOKERN. * IMPACTS: WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND WITH REDUCED VISIBILITIES. HIGHWAYS AFFECTED INCLUDE HIGHWAY 14 FROM THE TEHACHAPI PASS TO THE MOJAVE AREA...AND HIGHWAY 14 FROM MOJAVE TO INYOKERN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
5 follow-up statements
060 WWUS76 KHNX 071910 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1110 AM PST MON FEB 7 2011 ...GUSTY WINDS TONIGHT AND TUESDAY MORNING IN THE KERN COUNTY DESERTS BELOW THE PASSES... .A DRY COLD FRONT WILL MOVE THROUGH THE KERN COUNTY MOUNTAINS AND DESERT TONIGHT. WINDS FUNNELING THROUGH THE KERN COUNTY MOUNTAIN PASSES WILL BE STRONGEST IN DESERT AREAS IMMEDIATELY BELOW THE PASSES. CAZ098-099-080315- /O.CON.KHNX.WI.Y.0005.110208T0300Z-110208T1500Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 1110 AM PST MON FEB 7 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST TUESDAY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS... A WIND ADVISORY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST TUESDAY FOR THE KERN COUNTY DESERT. * WINDS: SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING: WINDS WILL INCREASE THIS AFTERNOON WITH THE STRONGEST WINDS TONIGHT. WINDS WILL BEGIN TO DIMINISH BY MID MORNING TUESDAY...ALTHOUGH GUSTS UP TO 40 MPH WILL CONTINUE THROUGH THE DAY. * LOCATIONS INCLUDE: MOJAVE * IMPACTS: WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND WITH REDUCED VISIBILITIES. HIGHWAYS AFFECTED INCLUDE HIGHWAY 14 FROM THE TEHACHAPI PASS TO THE MOJAVE AREA...AND HIGHWAY 14 FROM MOJAVE TO INYOKERN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BSO WEATHER.GOV/HANFORD
223 WWUS76 KHNX 072138 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 138 PM PST MON FEB 7 2011 ...GUSTY WINDS TONIGHT AND TUESDAY MORNING IN THE KERN COUNTY DESERTS BELOW THE PASSES... ...GUSTY WINDS ON THE WEST SIDE OF THE SAN JOAQUIN VALLEY TUESDAY MORNING INTO TUESDAY EVENING... .A DRY COLD FRONT WILL MOVE THROUGH THE KERN COUNTY MOUNTAINS AND DESERT TONIGHT. WEST WINDS FUNNELING THROUGH THE KERN COUNTY MOUNTAIN PASSES WILL BE STRONGEST IN DESERT AREAS IMMEDIATELY BELOW THE PASSES. BEHIND THE FRONT...WINDS WILL TURN FROM THE NORTH TO NORTHWEST DURING THE DAY TUESDAY AND BRING COOLER AIR TO THE AREA WHICH IS A FAVORABLE PATTERN FOR GUSTY WINDS ALONG THE WEST SIDE OF THE SAN JOAQUIN VALLEY. CAZ089-091-080600- /O.NEW.KHNX.WI.Y.0006.110208T1800Z-110209T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 138 PM PST MON FEB 7 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST TUESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * TIMING: LATE TUESDAY MORNING UNTIL EARLY TUESDAY EVENING. * LOCATIONS INCLUDE: LEMOORE...AVENAL...CORCORAN...LOS BANOS...COALINGA...MENDOTA...PACHECO PASS...LOST HILLS...AND COTTONWOOD PASS. * IMPACTS: GUSTY WINDS COULD MAKE TRAVEL DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES...WITH THE STRONGEST WINDS DURING THE AFTERNOON HOURS...ON HIGHWAYS SUCH AS 33...46...152...AND INTERSTATE 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-099-080600- /O.CON.KHNX.WI.Y.0005.110208T0300Z-110208T1500Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 138 PM PST MON FEB 7 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST TUESDAY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS... A WIND ADVISORY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST TUESDAY FOR THE KERN COUNTY DESERTS. * WINDS: SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING: WINDS WILL INCREASE THIS AFTERNOON WITH THE STRONGEST WINDS TONIGHT. WINDS WILL BEGIN TO DIMINISH BY MID MORNING TUESDAY...ALTHOUGH GUSTS UP TO 40 MPH WILL CONTINUE THROUGH THE DAY. * LOCATIONS INCLUDE: MOJAVE * IMPACTS: WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND WITH REDUCED VISIBILITIES. HIGHWAYS AFFECTED INCLUDE HIGHWAY 14 FROM THE TEHACHAPI PASS TO THE MOJAVE AREA...AND HIGHWAY 14 FROM MOJAVE TO INYOKERN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BSO WEATHER.GOV/HANFORD
221 WWUS76 KHNX 080558 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 958 PM PST MON FEB 7 2011 ...GUSTY WINDS TONIGHT AND TUESDAY MORNING IN THE KERN COUNTY DESERTS BELOW THE PASSES... ...GUSTY WINDS ON THE WEST SIDE OF THE SAN JOAQUIN VALLEY TUESDAY MORNING INTO TUESDAY EVENING... .A DRY COLD FRONT WILL MOVE THROUGH THE KERN COUNTY MOUNTAINS AND DESERT TONIGHT. WEST WINDS FUNNELING THROUGH THE KERN COUNTY MOUNTAIN PASSES WILL BE STRONGEST IN DESERT AREAS IMMEDIATELY BELOW THE PASSES. BEHIND THE FRONT...WINDS WILL TURN FROM THE NORTH TO NORTHWEST DURING THE DAY TUESDAY AND BRING COOLER AIR TO THE AREA WHICH IS A FAVORABLE PATTERN FOR GUSTY WINDS ALONG THE WEST SIDE OF THE SAN JOAQUIN VALLEY. CAZ089-091-081200- /O.CON.KHNX.WI.Y.0006.110208T1800Z-110209T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 958 PM PST MON FEB 7 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM PST TUESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * TIMING: LATE TUESDAY MORNING UNTIL EARLY TUESDAY EVENING. * LOCATIONS INCLUDE: LEMOORE...AVENAL...CORCORAN...LOS BANOS... COALINGA...MENDOTA...PACHECO PASS...LOST HILLS...AND COTTONWOOD PASS. * IMPACTS: GUSTY WINDS COULD MAKE TRAVEL DIFFICULT AT TIMES... ESPECIALLY FOR HIGH PROFILE VEHICLES...WITH THE STRONGEST WINDS DURING THE AFTERNOON HOURS...ON HIGHWAYS SUCH AS 33... 46... 152...AND INTERSTATE 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-099-081200- /O.CON.KHNX.WI.Y.0005.000000T0000Z-110208T1500Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 958 PM PST MON FEB 7 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS... A WIND ADVISORY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY FOR THE KERN COUNTY DESERTS. * WINDS: SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING: WINDS WILL INCREASE TONIGHT THEN BEGIN TO DIMINISH BY MID MORNING TUESDAY...ALTHOUGH GUSTS UP TO 40 MPH WILL CONTINUE THROUGH THE DAY. * LOCATIONS INCLUDE: MOJAVE * IMPACTS: WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND WITH REDUCED VISIBILITIES. HIGHWAYS AFFECTED INCLUDE HIGHWAY 14 FROM THE TEHACHAPI PASS TO THE MOJAVE AREA...AND HIGHWAY 14 FROM MOJAVE TO INYOKERN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DCH WEATHER.GOV/HANFORD
353 WWUS76 KHNX 081024 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 224 AM PST TUE FEB 8 2011 .A COLD FRONT IS MOVING SOUTH THROUGH CENTRAL CALIFORNIA EARLY THIS MORNING. GUSTY WINDS HAVE DEVELOPED ALONG AND BEHIND THE FRONT...ESPECIALLY ON THE WEST SIDE OF THE VALLEY...AND DESERT FACING PASSES AND CANYONS OF KERN COUNTY. THE WINDS WILL CONTINUE THROUGH THIS AFTERNOON IN THE SAN JOAQUIN VALLEY THEN DIMINISH THIS EVENING. IN THE HIGH DESERTS OF KERN COUNTY...GUSTY WINDS BELOW PASSES AND CANYONS WILL SUBSIDE THIS MORNING AS THE WIND SHIFTS TO THE NORTH TO NORTHEAST. COLDER AIR BEHIND THE FRONT WILL BRING THE THREAT OF A WIDESPREAD FROST TO THE SAN JOAQUIN VALLEY TONIGHT AND AGAIN WEDNESDAY NIGHT. CAZ089-091-081830- /O.NEW.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/ /O.EXT.KHNX.WI.Y.0006.110208T1024Z-110209T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 224 AM PST TUE FEB 8 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. WINDS WILL DIMINISH EARLY THIS EVENING. * FROST: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL RANGE FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. DURATIONS BELOW FREEZING WILL BE FROM 1 TO 7 HOURS. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... BUTTONWILLOW...TAFT...LOS BANOS...COALINGA...MENDOTA. * WIND IMPACTS: GUSTY WINDS COULD MAKE TRAVEL DIFFICULT AT TIMES... ESPECIALLY FOR HIGH PROFILE VEHICLES. HIGHWAYS IMPACTED BY THE GUSTY WINDS INCLUDE 33...41...198...AND INTERSTATE 5. * FROST IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ090-092-081830- /O.NEW.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/ EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 224 AM PST TUE FEB 8 2011 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY FOR THE EAST SIDE OF THE SAN JOAQUIN VALLEY. * TEMPERATURE: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL RANGE FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. DURATIONS BELOW FREEZING WILL BE FROM 1 TO 7 HOURS. * LOCATIONS INCLUDE: VISALIA...PORTERVILLE...MERCED...MADERA...FRESNO...BAKERSFIELD. * IMPACTS: SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ098-099-081500- /O.CON.KHNX.WI.Y.0005.000000T0000Z-110208T1500Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 224 AM PST TUE FEB 8 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS... A WIND ADVISORY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING FOR THE KERN COUNTY DESERTS. * WINDS: SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING: GUSTY WINDS BELOW PASSES WILL DIMINISH EARLY THIS MORNING AND THE WIND SHIFTS TO THE NORTH TO NORTHEAST. * LOCATIONS INCLUDE: MOJAVE...RED ROCK CANYON...ROSAMOND. * IMPACTS: WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND WITH REDUCED VISIBILITIES. HIGHWAYS AFFECTED INCLUDE HIGHWAY 14 FROM TEHACHAPI PASS TO THE MOJAVE AREA...AND HIGHWAY 14 FROM ROSAMOND TO INYOKERN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BINGHAM WEATHER.GOV/HANFORD
364 WWUS76 KHNX 081448 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 648 AM PST TUE FEB 8 2011 .A COLD FRONT IS MOVING SOUTH THROUGH CENTRAL CALIFORNIA EARLY THIS MORNING. GUSTY WINDS HAVE DEVELOPED ALONG AND BEHIND THE FRONT...ESPECIALLY ON THE WEST SIDE OF THE VALLEY...AND DESERT FACING PASSES AND CANYONS OF KERN COUNTY. THE WINDS WILL CONTINUE THROUGH THIS AFTERNOON IN THE SAN JOAQUIN VALLEY THEN DIMINISH THIS EVENING. IN THE HIGH DESERTS OF KERN COUNTY...GUSTY WINDS BELOW PASSES AND CANYONS WILL SUBSIDE THIS MORNING AS THE WIND SHIFTS TO THE NORTH TO NORTHEAST. COLDER AIR BEHIND THE FRONT WILL BRING THE THREAT OF A WIDESPREAD FROST TO THE SAN JOAQUIN VALLEY TONIGHT AND AGAIN WEDNESDAY NIGHT. CAZ098-099-081600- /O.EXP.KHNX.WI.Y.0005.000000T0000Z-110208T1500Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 648 AM PST TUE FEB 8 2011 ...WIND ADVISORY WILL EXPIRE AT 7 AM PST THIS MORNING FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS... THE WIND ADVISORY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS WILL EXPIRE AT 7 AM PST THIS MORNING FOR THE KERN COUNTY DESERTS. WINDS HAVE DIMINISHED EARLY THIS MORNING AND SHIFTED TO NORTH TO NORTHEAST. THERE MAY STILL BE SOME LOCAL GUSTS TO 40 MPH DURING THE MORNING...BUT WINDS OVER 45 MPH ARE NO LONGER EXPECTED. $$ CAZ089-091-082300- /O.CON.KHNX.WI.Y.0006.000000T0000Z-110209T0300Z/ /O.CON.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 648 AM PST TUE FEB 8 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. WINDS WILL DIMINISH EARLY THIS EVENING. * FROST: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL RANGE FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. DURATIONS BELOW FREEZING WILL BE FROM 1 TO 7 HOURS. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... BUTTONWILLOW...TAFT...LOS BANOS...COALINGA...MENDOTA. * WIND IMPACTS: GUSTY WINDS COULD MAKE TRAVEL DIFFICULT AT TIMES... ESPECIALLY FOR HIGH PROFILE VEHICLES. HIGHWAYS IMPACTED BY THE GUSTY WINDS INCLUDE 33...41...198...AND INTERSTATE 5. * FROST IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ090-092-082300- /O.CON.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/ EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 648 AM PST TUE FEB 8 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY FOR THE EAST SIDE OF THE SAN JOAQUIN VALLEY. * TEMPERATURE: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL RANGE FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. DURATIONS BELOW FREEZING WILL BE FROM 1 TO 7 HOURS. * LOCATIONS INCLUDE: VISALIA...PORTERVILLE...MERCED...MADERA... FRESNO...BAKERSFIELD. * IMPACTS: SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BINGHAM WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Feb 6, 9:38 PM PST, 5 hours 42 minutes earlier.
Area forecast discussion, Feb 6, 9:38 PM PST, 5 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 938 PM PST SUN FEB 6 2011 .SYNOPSIS... A HIGH PRESSURE RIDGE WILL PREVAIL OVER THE REGION WITH GENERALLY MOSTLY CLEAR SKIES THIS WEEK. && .DISCUSSION...STRONG HIGH PRESSURE AND SUNNY SKIES RESULTED IN UNSEASONABLY MILD CONDITIONS WITH TEMPERATURES SEVERAL DEGREES ABOVE CLIMO TODAY. SATELLITE WATER VAPOR IMAGERY SHOWS SHOWS AN UPSTREAM TROUGH BEGINNING TO MOVE OVER THE PACNW WHICH WILL DIVE SOUTHEAST INTO THE GREAT BASIN BY MONDAY NIGHT. MODELS LOWER H85 TEMPS BY 1-2 DEG C MONDAY WHICH MATCHES UP WELL WITH A SLIGHTLY COOLER MAX TEMP FORECAST. OTHERWISE...A FEW LOCATIONS IN THE SAN JOAQUIN VALLEY ARE DOWN TO 3 MILES VISIBILITY AND PATCHY FOG IS EXPECTED OVERNIGHT WITH AN EARLY MORNING BURN OFF. && .PREV DISCUSSION... /ISSUED 154 PM PST SUN FEB 6 2011/ DISCUSSION...NORTH AND OFFSHORE FLOW PROVIDING MOSTLY CLEAR AND DRY CONDITIONS ACROSS CENTRAL CALIFORNIA. THE STRONG NORTH FLOW WILL DIMINISH OVERNIGHT AS AN UPPER TROUGH OVER THE INTERIOR WEST SHIFTS FURTHER EAST. GUSTY WINDS THROUGH MOUNTAIN PASSES OF THE TEHACHAPI MOUNTAINS WILL ALSO DIMINISH TONIGHT WITH DECREASING PRESSURE GRADIENTS. THE DECREASE IN WINDS AND MIXING WILL RESULT IN MORE FAVORABLE RADIATIONAL COOLING CONDITIONS. THUS EXPECT FOG TO BE A BIT MORE WIDESPREAD TONIGHT IN THE SAN JOAQUIN VALLEY. ANY FOG SHOULD CLEAR BY AFTERNOON AS AN UPPER SHORT WAVE REACHES NORTH CALIFORNIA. CONDITIONS WILL BECOME BREEZY IN THE SJV MONDAY AFTERNOON. WINDY CONDITIONS WILL PREVAIL MONDAY NIGHT ESPECIALLY OVER THE SIERRA RIDGES AND THE KERN COUNTY MOUNTAIN PASSES AND DESERT AS ADDITIONAL UPPER LEVEL ENERGY MOVES DOWN THE SPINE OF THE SIERRA. LITTLE THREAT OF PRECIPITATION BUT COLD NORTH FLOW WILL BRING A DRY AIR MASS TO THE REGION. THE FLOW WILL TURN MORE NE AND OFFSHORE TUESDAY AFTERNOON WITH SURFACE HIGH PRESSURE OVER NORTH PARTS OF THE GREAT BASIN BUILDS SOUTHWARD. FREEZING TEMPERATURES WILL BE POSSIBLE IN THE SJV BY WEDNESDAY MORNING WITH WINDS DIMINISHING AND A DRY AIR MASS IN PLACE. ANY FOG THREAT IN THE SJV SHOULD INCREASE THURSDAY NIGHT AS THE RIDGE OVER THE EPAC DEAMPLIFIES AND BUILDS EAST THURSDAY. THE PATTERN WILL TRANSITION TO A ZONAL WESTERLY FLOW EARLY NEXT WEEKEND. THE COOL ONSHORE MARITIME FLOW SHOULD MITIGATE THE FOG THREAT IN SJV DURING THE WEEKEND. MODELS CONTINUE TO DISAGREE OVER THE NEXT UPPER-LEVEL TROUGH WHICH IS FORECAST TO REACH CALIFORNIA NEXT WEEKEND. THE 12Z GFS IS MORE PROGRESSIVE AND BRINGS THE UPPER TROUGH OVER NCAL SATURDAY. WHILE THE ECM PROGS THE TROUGH DEEPER OFF THE CENTRAL COAST SUNDAY. WILL KEEP THE FORECAST DRY ATM FOR NEXT WEEKEND WITH PERSISTENCE TEMPERATURES UNTIL BETTER MODEL CONSENSUS. && .AVIATION... IN THE SAN JOAQUIN VALLEY...IN THE SAN JOAQUIN VALLEY LOCAL IFR IN FOG AND MIST 08-12Z MONDAY. OTHERWISE...MVFR CONDITIONS WILL PREVAIL THROUGH 06Z TUESDAY DUE TO HAZE. VFR CONDITIONS CAN BE EXPECTED ELSEWHERE ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 06Z TUESDAY. && .AIR QUALITY ISSUES... ON MONDAY FEBRUARY 7 2011... UNHEALTHY FOR SENSITIVE GROUPS IN FRESNO AND KINGS COUNTIES. FIREPLACE/WOOD STOVE BURNING IS PROHIBITED IN FRESNO... KERN... KINGS... MADERA... MERCED AND TULARE COUNTIES. FURTHER INFORMATION IS AVAILABLE AT VALLEYAIR.ORG && .HNX WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC...DCH/MV AVN/FW...JDB SYNOPSIS...BSO WEATHER.GOV/HANFORD
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 1:38 PM PST | Wind Advisory | HNX | 29 hr |
Nearby
Wind Advisories in California, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.